# SDR UIEA01031

- Difficulty date: April 10, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B018499
- Condition: Cracked
- Location: Fuselage
- Part time: 77,417 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTIN PER D6-7170 PART 6, 51-00-00, INSPECTION FOUND BS 2231 FRAME CRACK INDICATION AT STRINGER 25L.  CRACK CONFIRMED.  CRACK AREA TRIMMED OUT.  FILLERS AND STRAP DOUBLERS FABRICATED.  INSTALLED PER SRM 51-30-02 AND STANDARD PRACTICES.  REF SB 747-53A2450.  (M)
